# SDR 20000802SH026

- Difficulty date: December 1, 1999
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N212HR
- Make and model: Cessna T303
- Aircraft serial: T3030239
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Rib
- Part number: 252200656
- Condition: Cracked
- Location: Wing/Eng Mount
- Part time: 8,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB FOUND CRACKED AT INBOARD RIGHT WING AT INBOARD ENGINE MOUNT SUPPORT.  ADDED A DOUBLER SUPPORT AND STOP DRILLED CRACK.  THIS IS THE THIRD AIRCRAFT OF THIS TYPE WITH THIS PROBLEM FOUND DURING AN ANNUAL  INSPECTION, ONE AIRCRAFT WAS FOUND WITH BOTH ENGINES'' MOUNTS CRACKED AT THE SAME INBD AREAS.  SUBMITTER SUSPECTED FATIGUE FROM TIME CAUSING CRACKS.  (X)
